Lortab Detox Treatment
It has been reported by the National Institutes of Health that roughly 48 million adults in the U.S. use prescription drugs some purpose other than what a doctor actually prescribes them for. This includes Lortab. This prescription medication misuse continues to be a growing problem, which is why individuals continue to seek medical detox treatment from facilities like University Park Behavioral Health.
What Exactly Is Lortab?
Part of the opiate family, Lortab is a pain medication. It is a narcotic. It may be more commonly known as Vicodin, zydone, lorcet or maxidone. It works by causing the brain to think that the body is no longer in pain. There is the risk of physical dependency, especially when the drug is taken for long periods of time. The longer the drug is taken, the more of it that is needed to get the same feeling. When Lortab is abruptly stopped, the withdrawal symptoms can be severe.
Signs and Symptoms Associated with Lortab Use
If not taken as directed by a health care provider, users can quickly and easily become dependent on Lortab. The first sign of this is the craving for it. Other symptoms of misuse include snorting, chewing and crushing the drug in larger amounts than the doctor has previously prescribed. Some of the side effects associated with the medication include nausea, vomiting, drowsiness, dizziness, fatigue, difficulty breathing, anxiety, pulmonary issues, hearing issues, vision problems, mood swings, irregular heartbeat, depression, insomnia and hallucinations.
When Lortab is taken with other medications or even alcohol, the side effects will typically become much more severe. Allergic reactions can occur, which can result in the swelling of the vocal cord, throat and face, rashes, hives and respiratory distress. When Lortab is incorrectly use, it can increase the complications associated with liver disease, such as Hepatitis, and can depress the nervous system.
Medical Detoxification Process from Lortab
When it comes to detoxing from Lortab, medical detox is the best and most effective way to do it. The withdrawal symptoms can be very painful and severe. The longer you have been taken Lortab and the larger the dose, the more severe the symptoms will be and the longer they will last. The symptoms include fever, dilated pupils, watery eyes, runny nose, cold sweats, extreme irritability, agitations, body pain, insomnia, vomiting, nausea and diarrhea. At University Park Behavioral Health, we use IV therapy for the detoxification process, which will remove the toxins from your body that have built up inside your system due to the overuse of the Lortab.
After Medical Detox from Lortab
Once completed, you will need to rebuild your life. You don’t have to do this alone, and we have programs that can help you. You can learn about different lifestyle choices to make that will help to avoid Lortab and other drug use while also improving other aspects of your life. We can help you live a better life that eliminates drugs from your life.